# SDR UALA2013022501122

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,185 hours, 12,244 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FORWARD EQP VALVE EICAS MESSAGE AND OVERHEAD ANNUNCIATOR "VALVE" LIGHT IS ILLUMINATED.
